Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}
Crocin 650 MG Tablet

Crocin 650 MG Tablet

Manufacturer: Glaxosmithkline Pharmaceuticals Ltd
Medicine composition: Paracetamol
Prescription vs.OTC: Prescription by Doctor required

Crocin 650 MG Tablet, classified as a mild analgesic, is used to treat fever and is the most commonly used pain reliever. It is used to relieve pain in case of a backache, a headache, arthritis and a toothache. It reduces pain in the body caused due to fever. It is often given to patients who suffer from cancer or have undergone surgery, to help them cope up with the pain. Crocin 650 MG Tablet is normally administered orally or rectally, it is also available for intravenous administration.

Crocin 650 MG Tablet does not have any serious side effects. It is safe to use this medicine during pregnancy and breastfeeding. However, in rare cases skin rashes may occur accompanied by nausea, stomach pain, and loss of appetite. You should stop using Crocin 650 MG Tablet if you experience an allergic reaction to it or notice any other serious symptoms like dark urine, clay-colored stools or jaundice. Overdosing may result in liver failure.

You should not take Crocin 650 MG Tablet if –

  • You are allergic to Crocin 650 MG Tablet
  • You are suffering from a serious liver disorder.
  • You normally consume more than 3 alcohol beverages per day or have a history of alcoholism.

There are several drugs that may interact with Crocin 650 MG Tablet. Inform your doctor about all the other medications that you take including vitamins, minerals, prescribed drugs, over the counter drugs and herbal products. For adults Crocin 650 MG Tablet the general dose for fever and pain is 325-650 mg tablets once in every 4 to 6 hours or 1000mg tablets once in every 6 to 8 hours. It is advised to be guided by the doctor’s prescription and never to exceed the prescribed dosage.

Crocin 650 MG Tablet is used to provide temporary relief from fever without treating the underlying cause.
Headache
Crocin 650 MG Tablet is used to relieve acute headaches including migraine.
Muscle Pain
Crocin 650 MG Tablet is used to relieve mild to moderate pain in the muscles.
Menstrual Cramps
Crocin 650 MG Tablet is used to relieve pain and cramping associated with menstrual cycle in women.
Post Immunization Pyrexia
Crocin 650 MG Tablet is used in the treatment of pain and fever that sets in after one has taken vaccinations.
Crocin 650 MG Tablet is used to relieve joint pain including mild to moderate pain in arthritis.
Crocin 650 MG Tablet is not recommended if you have a known allergy to this medicine.
Analgesic Nephropathy (Kidney Disease)
Crocin 650 MG Tablet is not recommended if you suffer from impaired kidney function due to excessive usage of painkillers or otherwise.
Crocin 650 MG Tablet is metabolised by the liver and is not recommended if you suffer from impaired liver function.
In addition to its intended effect, Crocin 650 MG Tablet may cause some unwanted effects too. In such cases, you must seek medical attention immediately. This is not an exhaustive list of side effects. Please inform your doctor if you experience any adverse reaction to the medication.
Nausea or Vomiting Moderate Common
Crocin 650 MG Tablet can cause nausea and vomiting along with other symptoms like abdominal pain, diarrhoea, dry mouth etc.
Fever Moderate Common
Crocin 650 MG Tablet can cause low to moderate fever with or without chills.
Allergic skin reaction Moderate Less Common
Crocin 650 MG Tablet can cause red spots on skin, rashes, hives and itching.
Gastric / Mouth Ulcer Moderate Less Common
Crocin 650 MG Tablet can cause discolouration of urine along with sudden decrease in amount.
Anemia Moderate Rare
Crocin 650 MG Tablet can cause anemia like symptoms in some patients.
Fatigue Minor Less Common
Crocin 650 MG Tablet can cause tiredness and weakness with pain and twitching of the muscle.
Stevens-Johnson Syndrome Major Rare
Crocin 650 MG Tablet can cause this rare but potentially fatal allergic reaction of the skin that requires immediate treatment.
How long is the duration of effect?
The effect lasts for an average of 4-6 hours.
What is the onset of action?
The effect of Paracetamol (primary constituent of Crocin 650 MG Tablet) can be observed within an hour of oral administration. When given in the form of an intravenous injection, the pain-relieving action starts in 5-10 minutes. For fever reduction, the time taken is about 30 minutes.
Are there any pregnancy warnings?
This medicine is not known to cause any harm to the fetus. But the evidence is inadequate and it should be used only when necessary after consulting a doctor. Oral administration of the medicine should be preferred over intravenous route.
Is it habit forming?
No habit forming tendencies were reported.
Are there any breast-feeding warnings?
This medicine is safe to use during breastfeeding. It is advised to consult your doctor before taking this medicine. Any incidence of rashes on skin or diarrhea in the infant should be reported.
Below is the list of medicines, which have the same composition, strength and form as Crocin 650 MG Tablet, and hence can be used as its substitute.
Alembic Ltd
Unichem Laboratories Ltd
Glaxosmithkline Pharmaceuticals Ltd
Gujarat Terce Laboratories Ltd
Missed Dose instructions
Crocin 650 MG Tablet is usually taken as and when required. If the medicine is taken on a regular basis, then the missed dose should be taken as soon as possible. You should not take the missed dose if it is time for taking the next scheduled dose.
Overdose instructions
Crocin 650 MG Tablet overdosage could cause harmful effects to the body. Early symptoms are loss of appetite, nausea, vomiting, stomach pain while late symptoms include yellowing of skin and eye, severe abdominal pain and dark color urine.
India
United States
Japan
Whenever you take more than one medicine, or mix it with certain foods or beverages, you're at risk of a drug interaction.
Interaction with Disease
Alcoholism Major
This medicine should be given with extreme caution if you are a chronic alcoholic. Usage of alcohol should be avoided and any symptoms like nausea, fever, rashes, darkened urine should be reported to the doctor on priority.
Liver Disease Major
Crocin 650 MG Tablet should be given with extreme caution to if you are suffering from impaired liver functioning disease. Symptoms like nausea, fever, rashes, darkened urine should be reported to the doctor on priority. Clinical monitoring of liver function should be done at regular intervals.
Interaction with Alcohol
N/A Major
You should avoid consuming alcohol while taking this medicine. Symptoms like fever, chills, rashes, joint pain and swelling, excessive weakness, nausea should be immediately reported to the doctor.
Interaction with Lab Test
5-HIAA Urine Test Moderate
You may get a false-positive result for this test if you take Crocin 650 MG Tablet.
Interaction with Food
Food
Information not available.
Interaction with Medicine
Carbamazepine Moderate
Crocin 650 MG Tablet should not be taken with Carbamazepine. Usage of either of the drugs should be reported to the doctor. Any symptoms like fever, chills, joint pain, skin rash, loss of appetite should be reported promptly.
Phenytoin Moderate
Crocin 650 MG Tablet should not be taken with Phenytoin. Usage of either of the drugs should be reported to the doctor. Any symptoms like fever, chills, joint pain, skin rash, loss of appetite should be reported promptly.
Sodium Nitrite Major
Crocin 650 MG Tablet should not be taken while on Sodium Nitrite. Symptoms like discoloration of skin, rashes, headache, dizziness, increased heartbeat should be promptly reported to the doctor.
Leflunomide Major
Crocin 650 MG Tablet should not be taken while on leflunomide. Usage of either of the drug should be reported to the doctor. Symptoms like fever, chills, nausea, yellowing of skin should be promptly reported.
Prilocaine Major
Crocin 650 MG Tablet should not be taken while on Prilocaine. Symptoms like discoloration of skin, rashes, headache, dizziness, increased heartbeat should be promptly reported to the doctor.

Popular Questions & Answers

I have cold since 3 days, took crocin but nothing works. So which medicine should I take?

MBBS
General Physician, Mumbai
I have cold since 3 days, took crocin but nothing works. So which medicine should I take?
Whenever there is mucous discharge from the nostrils I will suggest you to take one tablet of cetrizine at night.

I have a fever about three days. Even I put an crocin tablet it will not secured.

MBBS, MD - Internal Medicine
Internal Medicine Specialist, Faridabad
I have a fever about three days. Even I put an crocin tablet it will not secured.
you can take tab. combiflaim twice a day. go for tests cbc,ns1,mp, after tests take antibiotics by doctor. Never take asprin medicines in fever and cold now a days. feel cold then cover body with warm cloths, avoid dust area, clean body, change cloths daily, change bed sheet daily, avoid stress.avoid non-veg.,avoid alcohol intake if smokes avoid also that. Cold sponging if get high fever. drink warm water, juice,green veg. Soups,lquid diets, dalia, take protein diets, tulsi leaf in tea or warm water, geloy juice, avoid cold area,cold things .i.e. ice creams, fast/junk foods, chinese foods,spicy foods, fat meal, take bed rest ,
1 person found this helpful

I m getting head ache so what should be done? I had crocin but it did not affected!

MBBS, cc USG
General Physician, Gurgaon
I m getting head ache so what should be done? I had crocin but it did not affected!
Hello, you may be having headache because of stress/ refractory problems/ any ENT problem kindly follow advises given below: you can take: 1. Tablet Crocin (Paracetamol 500 mg) one tablet after food when required for headache after food for 2-3 days (maximum 2 tablets with gap of 12 hour can be taken in a day) 2. Adequate sleep 6-8 hr in a day 3. Get check eyes for refractive error 4. We need to go for ENT evaluation to rule out sinusitis 5. Get BP checked 6. Regular physical exercise and meditation and yoga complete history of your headache for further management like duration, severity, aggravating factors/relieving/ triggering/ associated factor to reach diagnosis consult physician for further management.

I have a fever since holi. I take a crocin tablet, but not relived. What can I do.

MBBS
General Physician, Cuttack
I have a fever since holi.
I take a crocin tablet, but not relived. What can I do.
1. Take one tablet of crocin advance sos upto a maximum of three tablets daily after food 2. Cold sponging sos 3. Drink plenty of water 4. Take rest 5. If no relief do blood examination like esr, cbc, widal/ typhidot test, blood for mp/malaria antigen and dengue antigen (ns1) test, urine re/me after consulting physician and follow the advice and treatment 6. Consult me for further advice.
1 person found this helpful

I am having cold and cough from last 2weeks I tried crocin and chest cold but no effect.

BHMS
Homeopath, Raebareli
I am having cold and cough from last 2weeks I tried crocin and chest cold but no effect.
Please take bryonia 200 - once daily for next 3-4 days. Do avoid crocin. Drink plenty of warm fluids.

Popular Health Tips

Health Benefits Of Saffron

M.Sc. in Dietetics and Food Service Management , Post Graduate Diploma In Computer Application, P.G.Diploma in Clinical Nutrition & Dietetics , B.Sc.Clinical Nutrition & Dietetics
Dietitian/Nutritionist, Mumbai
Health Benefits Of Saffron

Healing benefits of saffron

The benefits and medicinal properties of this highly priced spice, make it a valuable culinary ingredient worldwide. Modern research suggests that saffron can be used as an aphrodisiac, diaphoretic [to cause sweating], carminative [ to prevent gas] and to bring on mensuration. Some other benefits are mentioned hereunder:

1. Protects against cancer: saffron contains a dark orange, water soluble carotene called crocin, which is responsible for much of saffron's golden color. Crocin has been found to trigger apoptosis [ programmed cell death] in a number of different types of human cancer cells, leukemia, ovarian carcinoma, colon adenocarcinoma, and soft tissue sarcoma. Researchers in mexico who have been studying saffron extract have discovered that saffron and its active components display an ability to inhibit human malignant cells. Not only does the spice inhibit cells that have become cancerous, but it has no such effect on normal cells and actually stimulates their formation and that of lymphocytes [immune cells that help destroy cancer cells].
 
2. Promotes learning and memory retention: recent studies have also demonstrated that saffron extract, specifically its crocin, is useful in the treatment of age related mental impairment. In japan, saffron is encapsulated and used in the treatment of parkinson’s disease, memory loss and inflammation.

3. In delayed puberty: in under developed girls, saffron has an overall stimulant effect. A pinch of saffron crushed in a table spoon of milk is useful to stimulate hormones and bring about desired effect.

4. To increase vitality: in low libido saffron aids as a sexual stimulant and can be consumed in a dose of a pinch in a glass of milk at bed time.

5. In patchy baldness: saffron mixed in liquorice and milk makes an effective topical application to induce hair growth in alopecia.

6. Protection against cold: saffron is a stimulant tonic and very effective to treat cold and fever; saffron mixed in milk and applied over the forehead quickly relieves cold.

7. Food additives: saffron is an excellent replacement for synthetic food additives- for eg: instead of fd and c yellow no 5: a synthetic food coloring agent that is a very common allergy trigger, saffron’s glorious yellow could be an acceptable hypoallergenic choice.

With these benefits known to us, this culinary treasure has to be used and especially in the winter months. Here are some serving ideas:

1. For a wonderful marinade for fish, add saffron threads, garlic and thyme to vinegar.

2. Use saffron to give cakes, pastries and cookies a buttery golden hue and a rich aroma.

3. Cook biryanis with saffron combined with cloves, cinnamon, indian bay leaves and nutmeg for a memorable treat.
 
4. Crush a tiny piece of saffron into a glass of champagne or sparkling apple cider and turn the drink into a golden elixir.

5. Coffee spiced with saffron and cardamom is a soothing and heart healthy drink.

6. Add saffron and cinnamon to whole milk or yogurt and honey for a simple version of the famous indian yogurt drink, lassi.

Saffron as a spice, is generally regarded as safe, however it is not recommended during pregnancy and nursing. It also must also be pointed that large doses i. E. More than 1 or 2 table spoons can be toxic, although saffron poisoning is very rare.

2 people found this helpful

DENGUE FEVER MADE EASY

AUTLS, CCEDM, MD - Internal Medicine, MBBS
General Physician, Faridabad
DENGUE FEVER MADE EASY
The principal symptoms of dengue are:
-high fever and at least two of the following:
-severe headache
-severe eye pain (behind eyes)
-joint pain
-muscle and/or bone pain
-rash
-mild bleeding manifestation (nose or gum bleed, petechiae, or easy bruising)

Watch for warning signs as temperature declines 3 to 5 days after symptoms/fever began, as this is the most dangerous period when platelet counts decline significantly. Report immediately to hospital if any of the following warning signs appear:
-severe abdominal pain or persistent vomiting
-red spots or patches on the skin
-bleeding from nose or gums
-vomiting blood
-black, tarry stools
-drowsiness or irritability
-pale, cold, or clammy skin
-difficulty breathing

There is no specific medication for treatment of a dengue infection. Use analgesics with acetaminophen (crocin or dolo -650 mg) and avoid those containing ibuprofen, naproxen, aspirin or aspirin containing drugs.
Take rest, drink plenty of fluids like coconut water, lime water etc. To prevent dehydration.
Avoid visiting heavily populated residential areas, if possible.
Use mosquito repellents, even indoors.
When outdoors, wear long-sleeved shirts and long pants tucked into socks.
1 person found this helpful

Treatment of Cough and Cold

MBBS, MS - ENT
ENT Specialist, Delhi
Play video

Hello, I am Dr Anup Sabharwal, an ENT specialist, practicing in South Delhi. And I am currently associated with BLK hospital for surgeries. I am here to discuss some common ENT problems.

All children do have frequent coughs and colds which can lead to various diseases for which you need some cough drops and some anti allergics. Common problems associated with chest cough and colds are ear infection which happens after the cough and cold mostly in this rainy season and it travels in school. In school one kid gets a cold, the whole School almost start getting infection and after that is ear infection. We see some child have pus coming from the ear and it is treated with a group of antibiotics so that infection settles quickly.

The Other common thing we just feel is ear wax. Ear wax is natural. It keeps forming, keeps shedding. Mostly the problem of ear wax comes when you try to clean the ears. When you clean the children's ears, it just pushes the wax in and probably getting more air bags and ear infection. It is easier to use some wax drops off and on so that the wax keeps coming out of the ear. If your child has some ear problem then the best way is to see an ENT doctor.

Cutting sore throat is an another thing that children complain about. First line of treatment is just salt water gargle and using some pain killer like crocin. Every sore throat does not need an antibiotic and does not need very aggressive treatment. If your child has severe fever and sore throat so definitely it has to be treated right away.

Another major problem that we have seen in child (diagnosed or not diagnosed), is hypertrophy in children which can cause nose, ear and tonsils problem. Treatment is again that treat the infections. It is a simple procedure and from child's perspective and parent's perspective,  anaesthesia gives relief right away for any kind of pain or discomfort. The effect is instantaneous and long lasting because the Androids do development of the face and ear and thus lifelong.

If you want to consult me you can get an appointment through lybrate and you can also ask for a video through lybrate.

 

3723 people found this helpful

7 Ways To Minimise Allergic Diseases!

MD - Homeopathy, BHMS
Homeopath, Gurgaon
7 Ways To Minimise Allergic Diseases!

1. Temperature

The abrupt change of temperature is the major culprit causing and precipitating asthma and allergic rhinitis. Try your best to avoid exposure to the extreme and sudden variation of temperature while bathing, eating, drinking and sleeping, use nothing too hot in cold weather and nothing too chilled in hot weather. Variation of more than 20 degrees centigrade of temperature causes immunological injury to life force and causes over-sensitisation of the living being. Hence body overreacts to allergens and results in allergic diseases like sneezing and running nose asthma etc.

2. Restrict diet

Avoid (if possible) or at least minimise eating rice, banana and colocasia roots (arvi) during severe sneezing, difficulty in breathing, severe coughing and running nose (arvi). Also, avoid specific edibles which make you worse.

3. Regular exercise

Maintain regular symptom limited exercise (as per age of patient). Walk for 45 minutes or more daily.

4. Anti-inflammatory drugs

Avoid all pain killer and fever pills such as salicylic acid (aspirin-disprin), paracetamol (crocin), nemuselide (nemulid, nice), ibuprofen (brufen, combiflam etc.) except for high grade fever. All such type of medicines cause bronchospasm (constriction of air passage) and lead to asthma.

5. Don't overreact

Slight running nose and sneezing in asthmatic patients ameliorate their difficulty in breathing. Do not suppress minor sneezing and running nose unnecessarily with anti allergic medicines.

6. No to perfumes 

Avoid all sorts perfume scented items such as deodorants, toothpaste, soaps, shampoo, oils etc.

7. Dust mites

Beware of house dust mites and storage mites hidden in quilts, carpets, mattresses, pillows, storage of bed, almirah, old forgotten books and clothes. House dust is the most common cause to precipitate allergic symptoms because the majority of the human population has developed antibodies against antigens derived from dead and live house and storage dust mites. Use all washable beddings instead of heavy mattresses, washable bed linen and quilts.

2 people found this helpful

Paracetamol - How It Works On Your Body?

MD - Internal Medicine
General Physician, Nashik
Paracetamol - How It Works On Your Body?

Paracetamol is one of the most commonly consumed medicine to deal with minor pain, body ache, headache, fever etc. It can also be used for getting temporary relief from arthritis pain. This is readily available over the counter and can be obtained without a prescription. The dosage is available in the form of syrup, powder, solution, tablet, suspension, suppository etc.

Considerations to make before consuming paracetamol:
The risk of the medicine must be considered before consuming it. The health care professional should be reported for any allergy related problems. For a person facing allergy, one should carefully read the label before consuming it. Interaction of 2 paracetamol can prove to be fatal sometimes. The dosage, therefore, of these medicines should be consulted with the doctor. This being said, there are certain medicines which act best when they are consumed together. The outcome of the effect is based on the disease one is facing. The effectivity of this medicine can get influenced if the patient has a history of abusing alcohol, suffered from liver and kidney diseases in the past etc.

Proper use of paracetamol:
Paracetamol should be consumed with care. Prolonged consumption can damage the liver. The maximum dosage of this medicine should not exceed 3k milligrams in a day. This can be consumed before or after the consumption of food. Paracetamol in the form of syrup should be shaken well before use. There should be a minimum time span of 4-6 hours between two dosages of paracetamol. In the case of a missed dosage, the medicine should be taken as early as possible. It does not prove to be fatal in case a dosage is missed. Finally, it should be ensured that paracetamol is stored at room temperature and freezing is avoided.

Precautions:
It is of utmost importance to check the progress of the patient in case one is consuming paracetamol. During the process of consuming paracetamol, symptoms such as dark urine, stomach ache, nausea, weakness etc should be immediately reported to the stomach. For patients suffering from diabetes, any drastic change in the blood sugar level due to the consumption of paracetamol should be immediately reported to the doctor.

Side effects:
Certain rare side-effects of paracetamol include lower back pain, bruising, fever, cloudy urine, tarry stools, yellowish skin, bruising, skin rash, itching etc. Some common symptoms of overdosage of paracetamol include increased sweating, tenderness, swelling and pain in the lower abdomen area, vomiting and nausea, diarrhea, appetite loss, increased thrust etc. If any of these symptoms are faced during the consumption of paracetamol are reported, a healthcare professional should be immediately consulted to avoid any further complication. Frequent usage should also be avoided. If you wish to discuss about any specific problem, you can consult a General Physician.

9625 people found this helpful